MathSciNet Relay Station
MathSciNet bibliographic data
MR2735983 (2011i:90096) 90C26 (65K10 90C46 90C90)
Chen, Xiaojun; Xu, Fengmin; Ye, Yinyu Lower bound theory of nonzero entries in solutions of $\ell\sb 2$-$\ell\sb p$ minimization. SIAM J. Sci. Comput. 32 (2010), no. 5, 2832–2852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement